Accessibility navigation


L-Infinity variational problems of maps and the Aronsson PDE system

Katzourakis, N. I. (2012) L-Infinity variational problems of maps and the Aronsson PDE system. Journal of Differential Equations, 253 (7). pp. 2123-2139. ISSN 0022-0396

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

1MB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.jde.2012.05.012


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33316
Publisher:Elsevier

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation